1Công thức và phương pháp
Điều dưỡng sức khỏe tâm thần
Phương pháp
- Xác định có nguy cơ tức thì hay không: tự sát, bạo lực, cấp cứu do thuốc hoặc bệnh cơ thể.
- Ưu tiên an toàn: theo dõi sát, loại bỏ phương tiện gây hại, giảm căng thẳng, ngừng thuốc có hại, gọi trợ giúp.
- Chọn đáp ứng trị liệu: ghi nhận cảm xúc, đưa về thực tế, tránh trấn an giả tạo và các câu hỏi “tại sao”.
- Tôn trọng quyền của người bệnh: lựa chọn ít hạn chế nhất, sự đồng ý và bảo mật cùng các giới hạn của nó.
2Bài tập
1.Điều dưỡng sức khỏe tâm thầnTrung bình
A patient who is detained under mental health legislation does not return from escorted leave. What should the nurse do?
- AWait until the next day, because he will probably return on his own
- BRemove his name from the ward list and give his bed to a new patient who is waiting for admission
- CStart the missing patient procedure at once, informing the team and, if required, the police
- DDo nothing, because patients are allowed to leave whenever they want
2.Điều dưỡng sức khỏe tâm thầnKhó
The parent of a 16-year-old taking a stimulant for ADHD says her son's friends keep asking him for his tablets. What should the nurse teach?
- AStore it securely and never share it, because stimulants are controlled drugs
- BGive the friends a smaller dose if they ask, so that they do not have side effects
- CStop the medicine so that there is no risk of sharing
- DSharing is fine as long as the friends are the same age
3.Tâm lý học lâm sàngTrung bình
Bệnh nhân dùng thuốc ức chế monoamine oxidase (MAOI) phải tránh thực phẩm giàu tyramine vì:
- ASự kết hợp này gây rối loạn vận động muộn
- BTyramine gây sụt cân nghiêm trọng
- CSự kết hợp này có thể gây tăng huyết áp nguy hiểm
- DTyramine chặn hoàn toàn tác dụng chống trầm cảm của các thuốc MAOI
4.Tâm lý học lâm sàngKhó
Bệnh đồng mắc có nghĩa là:
- AMột người đáp ứng tiêu chuẩn của hai hay nhiều rối loạn cùng lúc
- BMột rối loạn do một bệnh cơ thể xảy ra đồng thời gây ra
- CMột triệu chứng được chia sẻ bởi tất cả mọi người trong một nhóm
- DMột rối loạn có tính chất gia đình
5.Dược lý họcTrung bình
A patient given haloperidol develops a sudden painful twisting of the neck and the eyes roll upward. Which drug is usually given?
- ANaloxone
- BA second dose of haloperidol
- CAn anticholinergic such as benzatropine (benztropine)
- DDantrolene by mouth to relax the twisted neck muscles
6.Dược lý họcKhó
A patient with an epidural infusion of local anaesthetic becomes hypotensive. What is the most likely mechanism?
- AThe epidural catheter has caused heavy bleeding
- BBlockade of sympathetic nerves causes vasodilation
- CThe local anaesthetic causes a severe allergic reaction
- DThe drug increases urine output and causes dehydration
3Dung dịch
1.Điều dưỡng sức khỏe tâm thần
Đáp số: C · Start the missing patient procedure at once, informing the team and, if required, the police
Vì sao đây là đáp án
A detained patient who is absent without leave may be a risk to themselves or others. Missing patient procedures are started immediately, including a risk assessment and informing the responsible clinician and relevant authorities.
C · Start the missing patient procedure at once, informing the team and, if required, the police
2.Điều dưỡng sức khỏe tâm thần
Đáp số: A · Store it securely and never share it, because stimulants are controlled drugs
Vì sao đây là đáp án
Stimulants can be diverted and misused for studying or recreation. They are controlled drugs, so secure storage, monitoring the number of tablets and not sharing them are important.
A · Store it securely and never share it, because stimulants are controlled drugs
3.Tâm lý học lâm sàng
Đáp số: C · Sự kết hợp này có thể gây tăng huyết áp nguy hiểm
Vì sao đây là đáp án
MAO bình thường phân giải tyramine trong thức ăn. Khi nó bị ức chế, tyramine có thể gây cơn tăng huyết áp, đó là lý do MAOI đòi hỏi hạn chế chế độ ăn.
C · Sự kết hợp này có thể gây tăng huyết áp nguy hiểm
4.Tâm lý học lâm sàng
Đáp số: A · Một người đáp ứng tiêu chuẩn của hai hay nhiều rối loạn cùng lúc
Vì sao đây là đáp án
Bệnh đồng mắc là sự cùng xuất hiện của các rối loạn ở cùng một người, làm phức tạp việc chẩn đoán và điều trị và đặt ra câu hỏi về cách phân loại theo phạm trù.
A · Một người đáp ứng tiêu chuẩn của hai hay nhiều rối loạn cùng lúc
5.Dược lý học
Đáp số: C · An anticholinergic such as benzatropine (benztropine)
Vì sao đây là đáp án
Acute dystonia is caused by dopamine blockade, which leaves acetylcholine activity relatively high. An IM or IV anticholinergic usually relieves it within minutes.
C · An anticholinergic such as benzatropine (benztropine)
6.Dược lý học
Đáp số: B · Blockade of sympathetic nerves causes vasodilation
Vì sao đây là đáp án
Epidural local anaesthetics block sympathetic fibres as well as sensory nerves. This dilates blood vessels and lowers blood pressure, so fluids, position changes or vasopressors may be needed.
B · Blockade of sympathetic nerves causes vasodilation